# SDR ASOA2016061715050

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POSE LOWER AFT CLIP IS CRACKED.  REMOVED RT WINDSHIELD SIDE POST LOWER AFT FITTING, CLIP, IAW SRM 51-42-21.  LOCATED AND DRILLED NEW FITTING AT RT WINDSHIELD SIDE POST LOWER AFT IAW SRM 51-40-11 INSTALLED IAW SRM, 51-42-21.
